# SDR AU980887

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ring
- Part number: 23004514
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR NR 1 BEARING CARBON SEAL MATING RING WEARING ON IMPELLER BEARING SPINDLE.  SPINDLE WAS WORN TO APPROXIMATELY 33 PERCENT OF ITS ORIGINAL DIAMETER.  METAL CONTAMINATION.
